| Model Number |
SC-5637-G |
| Medical Device Problem Codes |
Break (1069); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, prior to laparoscopic cholecystectomy surgery, the suture thread came off without being touched by tools at the relevant sites.Upon closer inspection of the thread, unevenness was both seen and felt.Another suture was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The visual inspection of the returned product noted one suture and one needle.The needle was returned attached to the suture.The suture was returned broken 21 3/4 inches a way from the needle attachment point.It was reported that the suture was broken.The reported issue was confirmed.The most likely cause could not be established from the information available.It was also reported that the suture's appearance unevenness was both seen and felt.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, prior to laparoscopic cholecystectomy surgery, the suture thread came off without being touched by tools at the relevant sites.Upon closer inspection of the thread, unevenness was both seen and felt.Another suture was used to complete the case.There was no patient involvement.